# SDR CA960826090

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed Control
- Location: Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCONDITIONING PACK FAILED IN AUTO, MANUAL OPERATION MODE WENT UNSERVICEABLE. OVERHEAT CONDITION CAUSING SMOKE IN CABIN. REPLACED.
